# SDR UPS99228770

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Web
- Condition: Cracked
- Location: Nr 6 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 6 K-FLAP ACT MOUNTING STRUCTURE LWR WEB BETWEEN I/B AND O/B MOUNT IS CRACKED.  REMOVED OLD WEB AND INSTALLED NEW WEB IAW SRM 51-30-2, SRM 51-20-1, OHM 20-50-01, SRM 51-10-2.
